Advanced search
Add to list

Group invariant Colombeau generalized functions

Hans Vernaeve (UGent)
(2008) MONATSHEFTE FUR MATHEMATIK. 153(2). p.165-175
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Vernaeve, Hans. “Group Invariant Colombeau Generalized Functions.” MONATSHEFTE FUR MATHEMATIK 153.2 (2008): 165–175. Print.
APA
Vernaeve, H. (2008). Group invariant Colombeau generalized functions. MONATSHEFTE FUR MATHEMATIK, 153(2), 165–175.
Chicago author-date
Vernaeve, Hans. 2008. “Group Invariant Colombeau Generalized Functions.” Monatshefte Fur Mathematik 153 (2): 165–175.
Chicago author-date (all authors)
Vernaeve, Hans. 2008. “Group Invariant Colombeau Generalized Functions.” Monatshefte Fur Mathematik 153 (2): 165–175.
Vancouver
1.
Vernaeve H. Group invariant Colombeau generalized functions. MONATSHEFTE FUR MATHEMATIK. 2008;153(2):165–75.
IEEE
[1]
H. Vernaeve, “Group invariant Colombeau generalized functions,” MONATSHEFTE FUR MATHEMATIK, vol. 153, no. 2, pp. 165–175, 2008.
@article{443205,
  author       = {{Vernaeve, Hans}},
  issn         = {{0026-9255}},
  journal      = {{MONATSHEFTE FUR MATHEMATIK}},
  language     = {{eng}},
  number       = {{2}},
  pages        = {{165--175}},
  title        = {{Group invariant Colombeau generalized functions}},
  volume       = {{153}},
  year         = {{2008}},
}

Web of Science
Times cited: